| Model Number |
WA64360C |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found that the welding of the clamp core was loose and detached, the insulation pad at the distal end was worn, and the insulation skin at the end was defective.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the hand instrument jaw exhibited the welding of the clamp core was loose and detached.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, it is likely that the following led to the malfunction: 1.The product is worn due to frequent reprocessing (cds), causing damage to the insulation.2.Excessive force/manipulation of the overload protection.3.Excessive force/the device is damaged/damage to the insulation of the pull rod/hf current marker due to the use of a defective handle.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.